# SDR RYNA200908100012

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 80,058 hours, 16,321 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 834502
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 120 KTS ABORTED TAKEOFF DUE TO FLAP TAKEOFF WARNING INDICATION CAUTION LIGHT ILLUMINATED ADDITIONALLY THE MASTER WARNING LED ASYMMETRY LIGHT BELOW 80KTS.  PERFORMED B-767 FIM 27-81-00N FOUND THE RT NR 12 O/B PROXIMITY SENSOR FAIL.  ADJUSTED THE NR 12 O/B LEADING EDGE SLAT PROXIMITY SENSOR IAW AMM 27-88-00, OPS CHECK GOOD.
